| Catalog Number |
337.86 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during vitrectomy surgery in active pipetting process, an ophthalmic backflush did not pipette.Surgery was completed with an alternative backflush and with no report of patient harm.
Additional Manufacturer Narrative
A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The sample was received with the outer blister and cover foil intact, but without the inner blister.Macroscopic inspection revealed signs of damage, including a broken soft-tip.There were no visible signs of surgical residue.The sample underwent visual inspection using a photomicroscope at various magnifications.Functional testing of the aspiration was conducted using an injector, revealing that the device is clogged.As the blister had been opened by the customer, the product was handled by them.The exact time of the malfunction cannot be determined.The customer's complaint is confirmed.It cannot be determined how or where the damage to the sample occurred; therefore a root cause for the customers reported event could not be determined.The exact root cause for the customers reported event is unknown, therefore, specific action cannot be taken.Complaints are reviewed and monitored at regular intervals for adverse trends.No adverse trends have been observed associated with the reported product and event.No action has been identified for this reported event.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received, indicated that event occurred before surgery.